# SDR V0XR201101130005

- Difficulty date: January 13, 2011
- Submitted: January 13, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 382
- Aircraft time: 24,448 hours, 21,913 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532606001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) CORRECTION SEAT TRACK POS A FR 24-30 IS CORRODED BEYOND LIMITS.  R & R SEAT TRACK. W/C 2146
